MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CRPLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CRPLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number CRPLUS
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A clinical review was performed through review of the software log and it could not be determined if use of the device caused or contributed to the patient outcome.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.
 
Event or Problem Description
The customer reported a patient death after use of the device.The customer was unsure if the device delivered defibrillation as intended.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Stryker was unable to determine if the device experienced issues, it was not made available for evaluation; however further information was received and the clinical review was done again.The customer reported the patient event of cardiac arrest was not witnessed and the patient was found with a laceration to the head with blood coagulating on the ground.Delay to defibrillation reduces the patient's chance of survival.This indicates the device did not cause or contribute to the patient outcome.
 
Additional Manufacturer Narrative
Stryker was able to access the device and software logs.The software logs contained no data for the date of the event therefore no cause for the reported event could be determined.This device is past it's serviceable life and was archived by the customer.The customer received a replacement device.
 
Event or Problem Description

Brand Name
LIFEPAK CRPLUS DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key23357371
Report Number0003015876-2025-02192
Device Sequence Number18358080
Product Code MKJ
UDI-Device Identifier00883873820292
UDI-Public00883873820292
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K033275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCRPLUS
Device Catalogue Number99403-000110
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer10/24/2025
02/27/2026
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date11/21/2025
03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/04/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown